# SDR UALA2013052903733

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,207 hours, 10,210 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 101
- Condition: Faulty
- Location: Flap/Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT CONTROL 1 AND PFCS INTERFACE MESSAGES DISPLAYED ON LOWER EICAS DISPLAY.   REPLACED FSEU NR 1, MESSAGE CLEARED AND MAT GROUND TEST PASSED OK.
